The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2009
Number of items: 1.

2009

Nicks, Daniel (2009). Real meromorphic functions and a result of Hinkkanen and Rossi. Illinois Journal of Mathematics, 53(2) pp. 605–622. file

This list was generated on Tue Jul 29 21:55:04 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk